# SDR FDEA201404120727

- Difficulty date: April 12, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N38108300
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1400 SKIN STRAP CORRODED BETWEEN STRINGER 27-28L.  NO  REWORKS AREA PERMITTED ON CIRCUMFERENTIAL SKIN STRAP IAW SRM  53-00-01, FIG 101,  PG 106.  DAMAGED  STRAP WAS  REPLACED FOR A  NEW ONE IAW SRM 51-40-02 & DWG 146N3300 SHEET 4.
